Universidad Complutense de Madrid
E-Prints Complutense

Abstract and Concrete Logarithmic Interpolation Spaces

Impacto

Descargas

Último año

Cobos, Fernando y Fernández-Cabrera, Luz M. y Triebel, Hans (2004) Abstract and Concrete Logarithmic Interpolation Spaces. Journal of the London Mathematical Society. Second Series, 70 (1). pp. 231-243. ISSN 0024-6107

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

178kB

URL Oficial: http://journals.cambridge.org/action/displayFulltext?type=1&inline=Y&fid=236082&jid=JLM&volumeId=70&issueId=01


URLTipo de URL
http://www.oxfordjournals.org/Editorial


Resumen

A procedure is given to reduce the interpolation spaces on an ordered pair generated by the function parameter tθ (1 + |log t|)−b to the classical real interpolation spaces. Applications are given for Lorentz–Zygmund function spaces, Besov spaces of generalized smoothness and Lorentz–
Zygmund operator spaces.


Tipo de documento:Artículo
Palabras clave:Function Parameter; Besov-Spaces; Lorentz; Sobolev
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:15060
Depositado:03 May 2012 09:22
Última Modificación:06 Feb 2014 10:15

Descargas en el último año

Sólo personal del repositorio: página de control del artículo